I'm 17 and i've been having trouble with making a bowel movement. I'm currently on a laxative called Generlac. and for awhile i've been having minor stomach pains. They don't last for awhile but they're annoying. My backs been hurting a lot too for some reason. My dad tell's me not to worry about it. But It's not getting any better and i don't think its getting any worse. I used to be at a above average weight and i lost weight when i started exercising then i stopped. For awhile i was eating really unhealthy and now i only drink water and no pop. I burp a lot and i also don't know why. Its been bothering me for awhile. If i got a CT scan would they be able to figure anything out?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.